# SDR UALA2012080604202

- Difficulty date: July 27, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 43,965 hours, 5,342 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 32908144
- Condition: Faulty
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR APUC DETECTED LOSS OF ABILITY TO PNEUMATICALLY LOAD APU.  MESSAGE IS TRIGGERED BY IGV OR SURGE CONTROL SYSTEM FAULTS.  APU BLEED AIR FAULT.  APU BLEED WORKS BUT MESSAGE IS LATCHED.  SURGE CONTROL VALVE IS IN DISAGREEMENT.  REPLACED SURGE VALVE.
